Sinus Infection Antibiotics and Efavirenz/tenofovir/3TC
May 21, 2012
Hi Dr, am currently on Efavirenz/tenofovir/3TC and viral load is <75, CD4 around 300. Recently been having sinus infection like symptoms (sore cheek bones, yellow discharge and fatigue). I am afraid of taking antibiotics, in case there's drug interaction with the HIV meds I am taking. Would sinus infection antibiotics indeed interact with HIV meds? Your advice will be greatly appreciated.
Response from Dr. Young
Hello and thanks for posting.
There usually aren't any significant interactions between antibiotics and HIV medications. So, I wouldn't have great concern.
I hope you feel better soon, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms Could I Have HIV
- Is Tingling In Fingers A Symptom Of HIV?
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Ache In Testicles After Open Mouth Kissing Worried I Have HIV
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.